# SDR SWAA2022042590016

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT STA 787+2; RBL 24; WL 156. / [01] REMOVED CORROSION ON ATTACH ANGLE AT STA 787+2; RBL 24; WL 156.; DIMENSIONS L:0.400' W :0.320' DEPTH : 0.045' ORIGINAL MATERIAL 0.063' TOOL USED : MICROMETER ID:ATS 601 DATE DUE: 05/2022 IAW SRM 51-10-02 PARAGRAPH 15.  VERIFIED FOR ALLOWABLE DAMAGE LIMITS ON SRM AND NOT FOUND; ANGLE MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED ANGLE LOCATED BTW B/S 794.37 TO B/S 787 RBL24 WL 156 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] LOCATED AND DRILLED NEW ANGLE P/N 146A8323-10 IAW SRM 51-40-05-0G AND DWG. 146A8320; REV C;[05] LOCATED AND DRILLED NEW ANGLE P/N 146A8323-10 IAW SRM 51-40-05-0G AND DWG. 146A8320; REV C OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL ANGLE.;[07] INSTALLED NEW ANGLE P/N 146A8323-10 IAW SRM 51-40-02-0G-0 AND DWG. 146A8320. REV C; SHEET 8; ON ACB; BS 787+2; RBL 156.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] WORKSCOPE COMPLETE.
